English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Rotating soliton solutions in nonlocal nonlinear media

MPS-Authors
/persons/resource/persons184974

Skupin,  S.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

/persons/resource/persons184550

Grech,  M.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

/persons/resource/persons184676

Krolikowski,  W.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Skupin, S., Grech, M., & Krolikowski, W. (2008). Rotating soliton solutions in nonlocal nonlinear media. Optics Express, 16(12), 9118-9131.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-94CC-0
Abstract
There is no abstract available